# SDR HEEA078821

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pitch Link
- Part number: 406010413117
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK HAS CORROSION ON TUBE NEAR COLLAR.
